# SDR DALA2019032001826

- Difficulty date: March 19, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 72,806 hours, 53,852 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Lanyard
- Condition: Unsecure
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE KEVLAR LANYARD LOOP NOT SECURED TO RELEASE CAM. REINSTALLED KEVLAR LANYARD LOOP TO RELEASE CAM PER AMM 53-53. VERIFIED LANYARD INSTALLED. (LP5741857)
